Micronac Mr 100/500/250 Mg Tablet Mr 10
Uses: Aceclofenac is a NSAID, i.e. non-steroidal anti-inflammatory drug used to treat mild to moderate pain and inflammation. It is effective in the treatment of pain and swelling of joints (osteoarthritis and rheumatoid arthritis) and relieves inflammation of the vertebrae (ankylosing spondylitis) to prevent the fusion of the spine bones. Chlorzoxazone is used to treat discomfort caused due to muscle spasms. It also helps in relieving the pain and stiffness that occur due to muscle sprain. Paracetamol is also known as acetaminophen. It is used to relieve pain and fever. It is prescribed for providing temporary relief from fever, minor aches and pain. It is used to provide relief from acute pain such as backache, headache, muscle ache, joint pain, and toothache. It acts as an anti-inflammatory medication and reduces swelling in the joints and provides relief from mild arthritis pain.
How does the drug work?
Similar to the other NSAIDs, aceclofenac is a prostaglandin synthesis inhibitor. Thus, the prostaglandin effects such as sensitization of the spinal nerves to the painful stimuli, inflammation associated with vasodilation, and elevation of body temperature by the stimulation of thyroid gland are not produced. Chlorzoxazone is a skeletal muscle relaxant. It acts on the spinal cord and blocks the nerve impulses. Blockade nerve impulse causes muscle relaxation and reduces the muscle stiffness. Paracetamol is a salicylate which is used as an analgesic (a substance which reduces pain) and antipyretic (a substance which reduces fever). A well-defined mechanism of action for paracetamol is still not known. The proposed mechanism of action involves inhibition of cyclooxygenase enzyme that prevents the metabolism of arachidonic acid in prostaglandin H2 which brings about pain relief, inflammation and fever. It acts on the central nervous system and increases the pain threshold. It blocks the generation of pain impulses at the peripheral tissues and reduces pain. Paracetamol reduces fever by acting on heat-regulating center in the hypothalamus. It does not irritate the lining of the stomach so it can be used prescribed to the patients with gastric ulcers. It does not affect the coagulation of blood and does not increase the risk of bleeding as that of aspirin.
What are the common side effect?
The common side effects of aceclofenac are redness and itching of the skin, dizziness, indigestion, abdominal pain, nausea, heartburn, diarrhea, and an increase in the liver enzymes. The common side effects of chlorzoxazone include dizziness or lightheadedness, body pains, nausea, drowsiness, and liver toxicity. The common side effects of paracetamol are nausea, allergy, skin rashes, acute renal tubular necrosis. Blood or black, tarry stools, pinpoint red spots on the skin, sores, ulcers , yellow eyes or skin and liver damage are the rare side effects of paracetamol.
Important Information for use
• People with bone marrow depression should not use Zepcar CR medicine.
• Avoid the Zepcar CR drug if an allergic reaction was seen with an earlier use of carbamazepine.
• Do not take any other antidepressant drugs along with Carbafen tablet. If a MAO-inhibitor drug was used in the past 14 days, then do not take Zepcar CR.
• Call the doctor immediately in the case of skin rash, unusual weakness, bleeding and fever. This is because of the chances of Carbafen side effects such as life-threatening skin rash.
• Continue the Zepcar CR medication for the full length prescribed by the doctor.
• Pregnant women should not start or stop using Zepcar CR unless instructed by the doctor.
• Don’t get exposed to sunlight due to the risk of sunburn with Zepcar CR.
• Do not take grapefruit juice while using Zepcar CR.
1. I have taken mifepristone to terminate my pregnancy. Can I take aceclofenac for a backache? Do not take aceclofenac at least for 8-12 days after taking mifepristone. You may consult your doctor for a safer use of the drug.
2. How should I take the aceclofenac tablets? It is preferable to take aceclofenac tablets with food, i.e. after eating.
3. Can I drive or operate machines after taking the aceclofenac tablet? You should refrain from driving or using machinery which requires alertness because aceclofenac may cause side effects such as dizziness and drowsiness.
4. Can I give aceclofenac for my 15-year-old child for pain relief? The medicine is not indicated for the children less than 18 years of age.
5. What should I do if I experience nausea after taking aceclofenac? Consume simple foods instead of spicy foods if you experience nausea after taking the drug. Chlorzoxazone:
1. I am on Citalopram for depression. Can I take chlorzoxazone? No, co-administration of Citalopram and chlorzoxazone will interact. So, avoid taking concomitantly.
2. Are there any storage precautions for chlorzoxazone? Store the medication at room temperature (25°C) and away from direct heat. Keep the drug out of reach of children.
3. What are the symptoms of overdosage? The symptoms of overdosage include gastrointestinal abnormalities such as vomiting, mausea, abdominal tenderness, diarrhea, lightheadedness, or headache.
4. Can I take propoxyphene with chlorzoxazone? No. Use of propoxyphene with chlorzoxazone may increase the severity of the side effects such as dizziness, drowsiness, and difficulty in paying attention. Consult your doctor before taking the drug.
5. Do I report the doctor for experiencing urine discoloration due to the use of the drug? No. discoloration of the urine is a common side effect of the chlorzoxazone. Paracetamol:
1. Is paracetamol a painkiller? Paracetamol reduces mild to moderate pain associated with flu and fever.
2. Can an alcoholic use paracetamol? Paracetamol can interact with alcohol and can cause liver disorders. Seek the physician before taking paracetamol.
3. Which drugs should I avoid while using paracetamol? Do not use any other OTC drugs related to cough or cold. Paracetamol is used as a combination drug in many medicines. Read the leaflet thoroughly before administrating any other drug as it may contain paracetamol, which can cause an overdose.
4. How much is considered as an overdose of paracetamol? Paracetamol of 500mg tablets can be taken not more than 8 per day. About 25-30 tablets, when taken at a single time, may cause overdose and even death.
5. How can I identify if I have an overdose of paracetamol? Diarrhea, loss of appetite, nausea and vomiting, stomach cramps or pain are the symptoms of paracetamol overdose.
6. Is paracetamol an NSAID or antibiotic? Paracetamol is an antipyretic drug which belongs to the class NSAID.